Hi Tania Lee, It seems like you have a bruise. A bruise is blood under the skin and it's likely that you have this as they are typically painful, swollen, and then become discolored. Ice and time are the answer for now. It will get better!
Lumps, bruising and swelling are all common side effects of injectable fillers. I don't think you need to be concerned. Though both icing and massage can help, my best advice would be for you to contact your surgeon to get his or her recommendations as he or she knows your case intimately. Hope this helps.
Thank you for your question. The tenderness, lumpiness, bruising and mild swelling are potential side effects of Voluma that will subside within 2-4 weeks of the procedure date. Massaging and icing are great solutions to reduce the bruising, but the most important post op recovery option is to follow the instructions provided by your board certified facial plastic surgeon.Best wishes,
Hello, and thanks for your question. Hard to say what exactly is going on without examining you in person. Bruising and swelling are relatively common after filler placement, and can take a couple of weeks to resolve. If you are still not pleased at that point, the product can be dissolved by injection of an enzyme called hyaluronidase. Best of luck, Dr. Frucht.
Thank you for your question. Without an in-person exam it is difficult to determine what exactly what you are experiencing. However, bruising is expected after filler injections. Application of a soft ice pack immediately after treatment can minimize swelling and bruising. It is difficult to say how bad the bruising will be, as every patient is different. Small lumps immediately after injection are common. It can take up to two weeks to Voluma to settle and for swelling to resolve. If you are concerned, I would recommend you return to your injecting physician.
Hello,Thank you for your question! It is difficult to determine if what you are experiencing is a "normal" reaction as I cannot see the areas that you were injected. That being said, it is completely "normal" for the face to experience swelling post-injection (especially immediately afterward). Any time the skin endures a trauma (even as little as a needle poke), there is a risk of bruising and/or swelling. It is also possible to have uneven swelling for 7-14 days post-injection as the body is still healing and all tissue reacts somewhat differently to the injection of medication. If you feel any extreme pain, or the sensation of heat in the area I would suggest seeking medical treatment immediately. You should also be able to reach out to your provider at any time to ask follow-up questions, or to be seen again for evaluation if you feel this is necessary. I hope this is helpful to you, be well!Very Sincerely,Dr. Todd Hobgood, MDtoddhobgood.com
Hello! Thank you for your question. It is always difficult to be precise when there is no photo available, but in general, it is very common to be slightly lumpy, irregular, and sore in the first few days after a filler injection. I tell my patients to expect to be tender, and slightly irregular for a couple of days. I usually schedule a follow-up appointment within 7 days, and if there are any remaining irregularities, at that time I can personally massage them out. I do not recommend massage the first 48 hours, because if the irregularity comes from bruising, massage will make it worse. However, if you have any changes to your skin color (blanching, anything which appears blue, or mottled, or any redness and heat which looks like an infection) you should see your practitioner immediately.
Thank you for asking about your Voluma.
- You bled after the Voluma injection.
- Do not assage the lump.
- Ice the area for comfort, let the doctor who injected you know what happened, and go back to be checked in two weeks.
- Voluma does not typically bruise severely if properly done -
- If a plastic surgeon did not do the injection, I suggest you consider seeing one the next time.
Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS
After any filler injections there is the possibility of
the swelling and small lump mostly due to small hematoma (localized bleeding)
at the area of injection specially if injection has been done with needle (personally
I inject most of fillers with micro-cannula and it is almost bruise-free
and pain-free and has minimal swelling). I would not recommend to massage the
lumpy area. You can put ice compress to help the swelling and bruising as well
as applying arnica cream to help a bit.
As a rule of thumb, in my clinic I always advise my
patients to wait for 2 weeks following the filler injection for the results to
settle in and any residual swelling to subside, and then if there are still any
concerns about the lump or asymmetry, we schedule them for a follow-up. Of
course this does not apply to more serious concerns such as signs or symptoms suggestive
of infection such as tenderness, erythema (redness) and heat, in which
case you need to contact your physician immediately and get medical attention
for prompt treatment.
I hope it helps and good luck! Elham Jafari, MD.